# SDR IPXA2023112703192

- Difficulty date: November 21, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 30,464 hours, 19,815 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Tank
- Part number: 125334D2
- Part serial: P26462
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* RT TANK 1400 LBS LESS THAN LT TANK AFTER 1 HOUR CRUISE FLT. SEE PREVIUOS FUEL WRITEUP. CTR TANK FUEL DID NOT INCREASE. REMOVED AND REPLACED CTR RH TANK DEFUEL VALVE IAW UPS B757-200 AMM 28-26-01. DEFUELING VALVE LEAK AND OPS CK GOOD PER MM 28-26-01
